# SDR ASAA2020021132145

- Difficulty date: December 20, 2019
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N549AS
- Make and model: Boeing 737-8FH
- Aircraft serial: 30824
- Aircraft time: 53,978 hours, 18,509 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 141A3722
- Condition: Cracked
- Location: Bs 242
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL GROUND POWER DOOR OPENING DOUBLER CRACKED GROUNDED - YES. REPAIR DOUBLER PER EA 800-53EA-22352
